Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A comment on the Novikov conjecture

Authors: Jerome Kaminker and John G. Miller
Journal: Proc. Amer. Math. Soc. 83 (1981), 656-658
MSC: Primary 57R67; Secondary 55R40
MathSciNet review: 627714
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Novikov conjecture on the homotopy invariance of characteristic numbers of nonsimply connected manifolds is equivalent to the injectivity of Wall's map from homology of groups to the surgery obstruction groups. These statements are then shown to be equivalent to their analogs for rational equivalences of rational homology manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R67, 55R40

Retrieve articles in all journals with MSC: 57R67, 55R40

Additional Information

PII: S 0002-9939(1981)0627714-0
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia